THE METHOD OF DARBOUX TRANSFORMATION MATRIX FOR SOLVING THE LANDAU-LIFSCHITZ EQUATION FOR A SPIN CHAIN WITH AN EASY-PLANE

Citation
Nn. Huang et al., THE METHOD OF DARBOUX TRANSFORMATION MATRIX FOR SOLVING THE LANDAU-LIFSCHITZ EQUATION FOR A SPIN CHAIN WITH AN EASY-PLANE, Journal of physics. A, mathematical and general, 28(14), 1995, pp. 4063-4082
Citations number
21
Categorie Soggetti
Physics
ISSN journal
03054470
Volume
28
Issue
14
Year of publication
1995
Pages
4063 - 4082
Database
ISI
SICI code
0305-4470(1995)28:14<4063:TMODTM>2.0.ZU;2-7
Abstract
The Landau-Lifschitz equation for a spin chain with an easy plane is s olved by the method of the Darboux transformation matrix. In terms of a particular parameter k, Jest solutions and Darboux matrices are gene rated in a recursive manner. The Jest solutions are shown to satisfy t he corresponding Lax equations by a suitable choice of the constants i nvolved in the Darboux matrices. A system of linear equations is deriv ed and can yield the expressions for multi-soliton solutions. Asymptot ic behaviour in the limits as t --> +/- infinity is derived. An expres sion of the one-soliton solution is given in terms of elementary funct ions of x and t, as an example.